MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN EPUMP 500ML PUMP SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 772055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the patient was on continuous feeding when the feeds were found to be leaking from a hole in the feeding bag tubing onto the patient's heater for trilogy machine and onto the floor.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was release accomplishing all quality standards.Five (5) samples were received for evaluation.Visual and functional evaluation was performed on all the returned samples and no leaking was found.Since the reported issue could not be confirmed, a root cause could not be determined.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key9296287
Report Number1282497-2019-08757
Device Sequence Number2361058
Product Code KNT
UDI-Device Identifier00763000175634
UDI-Public00763000175634
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Device Lot Number191890072
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date03/04/2020
Patient Sequence Number1